# SDR 96ZZZX3239

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4TD
- Make and model: Bell 206B
- Aircraft serial: 3431
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: EB2BCD
- Condition: Malfunction
- Location: Cockpit
- Part time: 9,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WENT OFF WHILE AIRCRAFT WAS IN HANGAR.  ELT BATTERY WAS REMOVED TO TURN OFF UNIT.  WHEN BATTERY WAS REINSTALLED, THE UNIT WENT OFF AGAIN.  ELT WAS REPLACED WITH NEW INSTALLATION AND THIS ONE RETURNED TO MANUFACTURER FOR INSPECTION AND REPAIR.
